# SDR C2XA01IA405

- Difficulty date: November 27, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 12043270501
- Part serial: 120177
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  DURING TAXI THE CREW NOTED THAT THE LANDING GEAR LEFT GREEN A LIGHT ILLUMINATED WITH LOW POWER SETTING AND GEAR HANDLE UP AND THE AIRCRAFT WAS RELEASED IAW MEL CONTROL NUMBER 017946.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY BOX, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
